# SDR HNAA2016040500099

- Difficulty date: March 31, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,672 hours, 64,659 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAILS TO START.  FOUND C/B ENGINE NR 1 OPENED.  RAN TEMP WIRE FROM 9811-P27T TO 9811-TB19 7F AND VERIFIED C/B REMAINS IN FOR ENGINE START.  TEMP WIRE NEEDS TO BE REINSTALLED IAW SP24.4.
